An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

After a overdose

Discussion in 'Opiate Withdrawal Treatment' started by parker, May 2, 2018.

  1. parker

    parker Member

    after an overdose of neozine psychiatric remedy to sleep my brain is weird tired and aching and my eyes hurt with the light how do I recover?
  2. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    @parker hello and welcome. i'm sorry you're struggling. i suggest you contact a doctor to discuss this.

    i am not sure.
  3. True concern

    True concern Community Champion

    I am curious here.Does your head have intense pain the brighter the light is?If so do you suffer from extreme headaches often?I may have helpful advice depending on your answer,but either way i hope thing's get better and i agree with @Dominica it's best you get in to see your doctor as soon as possible and i would as well suggest you contact poison control and ask some questions as this could be causing serious damage to your mind and body.Stay Strong and God Bless and i thank you for showing incredible courage and strength to reach out and were all here for you this is an amazing site with many supportive,caring,concerned individuals
    Last edited: May 6, 2018
  4. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    How are you doing, @parker? I hope you were able to consult with your doctor about your issue. Please let us know how things are going, okay?